MAUDE Adverse Event Report: COOK ENDOSCOPY FUSION BILIARY DILATION BALLOON; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK ENDOSCOPY FUSION BILIARY DILATION BALLOON; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Catalog Number FS-BDB-4X3
Medical Device Problem Codes Fluid/Blood Leak (1250); Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction

Brand Name
FUSION BILIARY DILATION BALLOON
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
MDR Report Key8344066
Report Number1037905-2019-0007332
Device Sequence Number19359449
Product Code FGE
UDI-Device Identifier00827002315297
UDI-Public(01)00827002315297(17)210508(10)W4064806
Combination Product (Y/N)N
PMA/510(K) Number
K040800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Catalogue NumberFS-BDB-4X3
Device Lot NumberW4064806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1